# SDR AALA201804049036

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 50,579 hours, 28,989 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN LANDING GEAR DOOR, RIGHT FORWARD KEEL BEAM HINGE FITTING,  FRAME 42, STRINGER 36R. INSTALLED A NEW HINGE FITTING IAW EA 278929
